MAUDE Adverse Event Report: PHILIPS RESPIRONICS INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

PHILIPS RESPIRONICS INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1134712
Medical Device Problem Codes Contamination (1120); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a flow sensor stopped working while being used with a trilogy evo.The patient did not have a back up ventilator to use so the patient was admitted to the hospital.There was no report of patient harm or injury.The investigation is still ongoing.A follow up report will be submitted when the manufacturer has completed the investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported a flow sensor allegedly stopped working while being used with a trilogy evo.The patient did not have a back up ventilator to use so the patient was admitted to the hospital.There was no report of patient harm or injury.The flow sensor was returned to the manufacturer's quality product investigation laboratory for further investigation, the customer's complaint was confirmed.The manufacturer found the flow sensor body and electrical contacts to have evidence of contamination causing the flow sensor to not communicate with the device properly.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
PHILIPS RESPIRONICS INC.
1001 murry ridge lane
murrysville PA 15668
MDR Report Key10677617
Report Number2518422-2020-02276
Device Sequence Number3209318
Product Code CBK
UDI-Device Identifier00606959050846
UDI-Public00606959050846
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1134712
Device Catalogue Number1134712
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2020
Supplement Date Received by Manufacturer02/04/2021
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRILOGY EVO; TRILOGY EVO